Buy it Again
Vicks DayQuil NyQuil Medicine For Severe Cold Flu And Congestion Liquicaps - 48 Count

Vicks DayQuil NyQuil Medicine For Severe Cold Flu And Congestion Liquicaps - 48 Count

Cold & Flu, Daytime/Nighttime, Severe, Maximum Strength, LiquiCaps

Other Information: (NyQuil Severe Cold & Flu): Do not exceed 25 degrees C. (DayQuil Severe Cold & Flu): Do not exceed 25 degrees C. Misc: New max strength liquicaps. DayQuil Severe: Cold & flu. 32 Dayquil liquicaps. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr, Guaifenesin. Minor aches & pains, fever. Nasal congestion & sinus pressure. Cough. Chest congestions. Non-drowsy. NyQuil Severe: 16 Nyquil liquicaps. Cold & flu. Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Minor aches & pains, fever. Nasal congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. www.pg.com. Made in Canada.
Active Ingredients: (NyQuil Severe Cold & Flu): (In Each LiquiCap): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCl (5 mg). (DayQuil Severe Cold & Flu): (In Each LiquiCap): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). (NyQuil Severe Cold & Flu): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. (DayQuil Severe Cold & Flu): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: (NyQuil Severe Cold & Flu): FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink (May Contain this Ingredient), Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. (DayQuil Severe Cold & Flu): Ammonium Hydroxide, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerine, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbito
Product Attributes
Warning Contains: Warnings: Allergy alert: (NyQuil Severe Cold & Flu): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 LiquiCaps in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor an pharmacist); if you are now taking a prescr
Directions Directions: (NyQuil Severe Cold & Flu): Take only as directed. Do not exceed 8 LiquiCaps per 24 hrs. (DayQuil Severe Cold & Flu): Take only as directed. Do not exceed 8 LiquiCaps per 24 hrs. (NyQuil Severe Cold & Flu): Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use. (DayQuil Severe Cold & Flu): Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.